| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter address: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 95% stenosed target lesion was located in a shunt in the moderately tortuous and severely calcified vein.A 6.0mm x 40mm x 80cm sterling balloon catheter was advanced for dilation and was initially inflated at 6 atmospheres for a minute.However, during the second inflation at 10 atmospheres for a minute, the balloon ruptured.The device was removed and the procedure was completed with another of same device.There were no patient complications reported.The patient condition was good.